Confidence Limits for Data Mining Models of Option Prices

Healy, J., Read, B., Dixon, M. and Cai, F. F. (2004) Confidence Limits for Data Mining Models of Option Prices. Physica A: Statistical Mechanics and Its Applications, 344 (1-2). pp. 162-167. ISSN 0378-4371

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Social Sciences
Faculty of Social Sciences > Norwich Business School
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 01 Dec 2004
Last Modified: 25 Jul 2018 06:50
URI: https://ueaeprints.uea.ac.uk/id/eprint/16561
DOI: 10.1016/j.physa.2004.06.112

Actions (login required)

View Item